Skip to Content

Geodon help bipolar / did you gain weight ?

Responses (4)

WildcatVet 3 Aug 2016

Hi, 30! I only took Geodon for about a year but not only did I not gain weight I lost the weight I had packed on from my previous medication.
Good luck! Wildcat

chuck1957 10 Aug 2016

I like Wildcats answer; Just be aware, And try to eat healthy this is very effective and it really can go either way as far as weight just keep on eye on what you are eating correctly and see what happens those that do gain is normally not very much and then again it has a good chance of not making you gain at all as Wildcat said. Good luck give it a good try. Chuck1957

DSM5 1 Mar 2017

Hi. Geodon is a great med for bi-polar, and it causes you to loose weight.

Newyorkgal35 1 Mar 2017

Geodon was good for me for a long time than I guess when the Dr started increasing it I got that tardive akanasis I think that's how you spell it where you have uncontrollable facial movements. My husband taped it so the Dr could see he took me off of it immediately. This is extremely doubful to happen to you. My Dr says my system is way sensitive and we have tried many meds looking for the right one.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions